# SDR UPS05845234

- Difficulty date: August 8, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1746 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CRACKED 1/2 INCH LONG AT STA 1746 L15L.  REMOVED DAMAGED AREA FAB`D FILLER, DOUBLER AND FINGER DOUBLER AND INSTALLED IAW SRM 53-2-1 AND 53-2-1 FIG 7.
